MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 54X40; HIP IMPLANT : ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 54X40; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472254040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that as per surgeon the patient has infected hip.Surgeon did irrigation and debridement.Retained all components and exchanged head and liner.Doi: (b)(6) 2025 dor: (b)(6) 2025 affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 472254040, lot: 4666598and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as appl.Device history lot: "a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 472254040, lot - 4666598) combination." h11 additional narrative: added: d10.

Brand Name
EMSYS LNR AOX N 54X40
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22577031
Report Number1818910-2025-12708
Device Sequence Number13186789
Product Code LPH
UDI-Device Identifier10603295500377
UDI-Public(01)10603295500377(17)291231(10)4666598
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number472254040
Device Lot Number4666598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 40MM +5.0.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale